Could a steriod shot interfere with my Botox treatment?

hello, i have been having steroid shots in my right shoulder for pain due to slight tsr in rotator cuff. i have had three separate treatments approximatle 4-5 weeks apart. i have cosmetic botox injections approximately every 4-5 months in my forehead and bw brows. i happened to have had both appoinments yesterday and after getting my steroid shot went to the botox facility. i told the nurse practioner about the steroid and she informed me that it would totally block out the botox and it would be a waste of money to do it. can u verify this? thank you.

It won’t affect your Botox treatment in any way.  They bind to completely different receptors and Botox is injected into a muscle and stays bound to the recptors in that specific muscle until it wears off.  Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!